Translator Disclaimer
March 2010 Subgradient Estimate and Liouville-type Theorem for the $CR$ Heat Equation on Heisenberg Groups
Shu-Cheng Chang, Jingzhi Tie, Chin-Tung Wu
Asian J. Math. 14(1): 41-72 (March 2010).

Abstract

In this paper, we first get a subgradient estimate of the $CR$ heat equation on a closed pseudohermitian $(2n + 1)$-manifold. Secondly, by deriving the $CR$ version of sub-Laplacian comparison theorem on an $(2n + 1)$-dimensional Heisenberg group $H^n$, we are able to establish a subgradient estimate and then the Liouville-type theorem for the $CR$ heat equation on $H^n$.

Citation

Download Citation

Shu-Cheng Chang. Jingzhi Tie. Chin-Tung Wu. "Subgradient Estimate and Liouville-type Theorem for the $CR$ Heat Equation on Heisenberg Groups." Asian J. Math. 14 (1) 41 - 72, March 2010.

Information

Published: March 2010
First available in Project Euclid: 8 October 2010

zbMATH: 1214.32011
MathSciNet: MR2726594

Subjects:
Primary: 32V05, 32V20
Secondary: 53C56

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.14 • No. 1 • March 2010
Back to Top